MAUDE Adverse Event Report: IRIDEX CORPORATION CUST CYCLO G6; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF

IRIDEX CORPORATION CUST CYCLO G6; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Irdex became aware of an adverse events from literature review involving cases of hyphema,choroidal effusion and persistent mydriasis.A study was conducted in 95 patients to evaluate the safety and effectiveness of double-session micropulse transscleral laser (mp3) as a primary treatment modality for glaucoma.The article mentions that all patients had significant intraocular pressure-lowering compared to baseline and the success was achieved with one treatment in 76.8% patients.No specific followup details or patient information was available in relationship to the patients who experienced the adverse events.The article concludes that micropulse transscleral cyclophotocoagulation is a safe and efficacious treatment for glaucoma.No devices were returned to iridex so engineering failure analysis could not be performed.A definitive root cause for the adverse events could not be determined based on the information provided.The iridex biomedical engineer completed a review of complaint history to identify and review similar events.Based on the results of review, it does not appear that these events are occuring with an increased frequency or severity.Literature reference: early results of micropulse transscleral cyclophotocoagulation for the treatment of glaucoma - pubmed." pubmed, https://pubmed.Ncbi.Nlm.Nih.Gov/30938190/.

Brand Name
CUST CYCLO G6
Common Device Name
LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella ave.
mountain view CA 94043 1824
MDR Report Key12264054
Report Number2939653-2021-00007
Device Sequence Number5061533
Product Code HQF
UDI-Device Identifier00813125016555
UDI-Public0100813125016555
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;